MathSciNet Relay Station
MathSciNet bibliographic data
MR2551138 46E35 (46E30)
Cianchi, Andrea; Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong Affine Moser-Trudinger and Morrey-Sobolev inequalities. Calc. Var. Partial Differential Equations 36 (2009), no. 3, 419–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement